Table of Contents
International Journal of Stochastic Analysis
Volume 2017, Article ID 8019498, 16 pages
https://doi.org/10.1155/2017/8019498
Research Article

Option Price Decomposition in Spot-Dependent Volatility Models and Some Applications

1Universitat de Barcelona, Departament de Matemàtiques i Informàtica, Gran Via 585, 08007 Barcelona, Spain
2VidaCaixa S.A., Investment Control Department, Juan Gris 2-8, 08014 Barcelona, Spain

Correspondence should be addressed to Raúl Merino; moc.liamg@58onirem.luar

Received 3 March 2017; Accepted 11 June 2017; Published 31 July 2017

Academic Editor: Henri Schurz

Copyright © 2017 Raúl Merino and Josep Vives. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Alòs, “A decomposition formula for option prices in the Heston model and applications to option pricing approximation,” Finance and Stochastics, vol. 16, no. 3, pp. 403–422, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  2. E. Alòs, R. de Santiago, and J. Vives, “Calibration of stochastic volatility models via second-order approximation: the Heston case,” International Journal of Theoretical and Applied Finance, vol. 18, no. 6, Article ID 1550036, 1550036, 31 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  3. E. Alòs, J. A. Leòn, and J. Vives, “On the short-time behavior of the implied volatility for jump-diffusion models with stochastic volatility,” Finance and Stochastics, vol. 11, no. 4, pp. 571–589, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. R. Merino and J. Vives, “A generic decomposition formula for pricing vanilla options under stochastic volatility models,” International Journal of Stochastic Analysis, Article ID 103647, Art. ID 103647, 11 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. C. Cox, “The constant elasticity of variance option pricing model,” Journal of Portfolio Management, vol. 22, pp. 16-17, 1996. View at Google Scholar · View at Scopus
  6. D. C. Emanuel and J. D. MacBeth, “Further results on the constant elasticity of variance call option pricing model,” The Journal of Financial and Quantitative Analysis, vol. 17, no. 4, pp. 533–554, 1982. View at Publisher · View at Google Scholar
  7. P. S. Hagan and D. E. Woodward, “Equivalent Black volatilities,” Applied Mathematical Finance, vol. 6, no. 3, pp. 147–157, 2010. View at Publisher · View at Google Scholar
  8. M. SCHRODER, “Computing the Constant Elasticity of Variance Option Pricing Formula,” The Journal of Finance, vol. 44, no. 1, pp. 211–219, 1989. View at Publisher · View at Google Scholar · View at Scopus
  9. J. Kienitz and D. Wetterau, “Financial Modelling: Theory, Implementation and Practice (with Matlab Source),” Financial Modelling: Theory, Implementation and Practice (with Matlab Source), pp. 1–719, 2013. View at Publisher · View at Google Scholar · View at Scopus
  10. J.-P. Fouque, G. Papanicolaou, R. Sircar, and K. Sølna, “Singular perturbations in option pricing,” SIAM Journal on Applied Mathematics, vol. 63, no. 5, pp. 1648–1665, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. E. Renault and N. Touzi, “Option hedging and implied volatilities in a stochastic volatility model,” Mathematical Finance, vol. 6, no. 3, pp. 279–302, 1996. View at Publisher · View at Google Scholar · View at Scopus
  12. D. M. Kreps and K. F. Wallis, Advances in Economics and Econometrics: Theory and Applications, Cambridge University Press, Cambridge, 1997. View at Publisher · View at Google Scholar
  13. R. Garcia and E. Renault, “A note on garch option pricing and hedging,” Mathematical Finance, vol. 8, no. 2, pp. 153–161, 1998. View at Publisher · View at Google Scholar · View at MathSciNet